PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2007 | 2 | 3 | 356-359
Tytuł artykułu

Autoimmune hepatitis after high-dose intravenous methylprednisolone pulse in RR-MS

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Three weeks after the administration of intravenous methylprednisolone therapy, a 42-year-old female patient suffering from relapsing-remitting multiple sclerosis (RR-MS) presented with a profound elevation of liver transaminases (GOT 485 U/l, GPT 1082 U/l, glutamyl transpeptidase 170 U/l). Liver biopsy revealed a profound, still active hepatitis with portal lymphocytic infiltration and fibrosis. Most likely, existing acute hepatitis was of autoimmune origin and emerged from an immune rebound phenomenon after immunosuppressive therapy.
Wydawca

Czasopismo
Rocznik
Tom
2
Numer
3
Strony
356-359
Opis fizyczny
Daty
wydano
2007-09-01
online
2007-05-03
Twórcy
  • Department of Neurology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
autor
  • Department of Neurology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
  • Institute of Pathology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
  • Department of Neurology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
Bibliografia
  • [1] H.M.A. Hofstee, P.W.B. Nanayakkara and C.D.A. Stehouwer: “Acute hepatitis related to prednisolone”, Eur. J. Intern. Med., Vol. 16, (2005), pp. 209–210. http://dx.doi.org/10.1016/j.ejim.2004.10.018[Crossref]
  • [2] J. de Seze, V. Canva-Delcambre, I. Fajardy, S. Delalande, T. Stojkovic, E. Godet and P. Vermersch: “Autoimmune hepatitis and multiple sclerosis: a coincidental association?”, Mult. Scler., Vol. 11, (2005), pp. 691–693. http://dx.doi.org/10.1191/1352458505ms1239oa[Crossref]
  • [3] M. Pulicken, A. Koteish, K. DeBusk and P.A. Calabresi: “Unmasking of autoimmune hepatitis in a patient with MS following interferon beta therapy”, Neurology, Vol. 66(12), (2006), pp. 1954–1955. http://dx.doi.org/10.1212/01.wnl.0000219764.27182.c7[Crossref]
  • [4] M. Salvi, G. Vannucchi, F. Sbrozzi, A.B. Del Castello, A. Carnevali, S. Fargion and P. Beck-Peccoz: “Onset of autoimmune hepatitis during intravenous steroid therapy for thyroid-associated ophthalmopathy in a patient with Hashimoto’s thyroiditis: case report”, Thyroid, Vol. 14(8), (2004), pp. 631–634. http://dx.doi.org/10.1089/1050725041692927[Crossref]
  • [5] M. Marino, E. Morabito, M.A. Altea, E. Ambrogini, F. Oliveri, M.R. Brunetto, L.E. Pollina, D. Campani, P. Vitti, L. Bartalena, A. Pincheral, C. Marcocci: “Autoimmune hepatitis during intravenous glucocorticoid pulse therapy for Graves’ ophthalmopathy treated successfully with glucocorticoids themselves”, J. Endocrinol. Invest., Vol. 28(3), (2005), pp. 280–284. [Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_2478_s11536-007-0025-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.